Home | english  |  Impressum  |  Datenschutz  |  Sitemap  |  Intranet  |  KIT
Arbeitsgruppe Nichtlineare Partielle Differentialgleichungen

Sekretariat
Kollegiengebäude Mathematik (20.30)
Zimmer 3.029

Adresse
Karlsruher Institut für Technologie
Institut für Analysis
Englerstraße 2
76131 Karlsruhe

marion.ewald@kit.edu

Zuständigkeiten:

Analysis I, II, III: für Studierende der Mathematik, Lehramt Mathematik, Physik, Informatik, Ingenieurpädagogik, Schülerstudenten

HM I, II: für Studierende der Informatik

sowie studienbegleitende Klausuren zu den Vorlesungen der Dozenten der Arbeitsgruppe.




Öffnungszeiten:
Mo-Fr: 10-12, Di+Mi: 14-16

Tel.: 0721 608 42064

Fax.: 0721 608 46530

Publikationen

with R. Danchin: On the wellposedness of the full low-Mach number limit system in general Besov spaces. Commun. Contemp. Math.: 2012, 14(3), 1250022, 47 pages.
https://www.worldscientific.com/doi/abs/10.1142/S0219199712500228

A global existence result for a zero Mach number system. J. Math. Fluid Mech.: 2014, 16(1), 77-103.
https://link.springer.com/article/10.1007%2Fs00021-013-0152-3

with F. Fanelli: The well-posedness issue for an inviscid zero-Mach number system in general Besov spaces. Asymptot. Anal.: 2015, 93, no.1-2, 115-140.
https://content.iospress.com/articles/asymptotic-analysis/asy1290

with F. Fanelli: Analysis of an inviscid zero-Mach number system in endpoint Besov spaces with finite-energy initial data. J. Differential Equations: 2015, 259(10), 5074-5114.
https://www.sciencedirect.com/science/article/pii/S0022039615003502

with E. Feireisl and J. Málek: Global weak solutions to a class of non-Newtonian compressible fluids. Math. Methods Appl. Sci.: 2015, 38(16), 3482-3494.
https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.3432

On the strong solutions of the nonhomogeneous incompressible Navier-Stokes equations in a thin domain. Differential Integral Equations: 2016, 29, 167-182.
https://projecteuclid.org/euclid.die/1448323258

with P. Zhang: On the global regularity of 2D density patch for inhomogeneous incompressible viscous flow. Arch. Ration. Mech. Anal.: 2016, 220(3), 937-981.
https://link.springer.com/article/10.1007/s00205-015-0945-z

with P. Zhang: Global regularities of 2-D density patches for viscous inhomogeneous incompressible flow with general density: low regularity case. Comm. Pure Appl. Math.: 2019, 72(4), 835-884.
https://onlinelibrary.wiley.com/doi/abs/10.1002/cpa.21782

with P. Zhang: Global regularities of 2-D density patches for viscous inhomogeneous incompressible flow with general density: high regularity case. Ana. Theory Appl.: 2019, 35 (2), 163-191.
http://global-sci.org/intro/article_detail/ata/13112.html
arxiv_pdf

with Y. Liu: On the global regularity of three dimensional density patch for inhomogeneous incompressible viscous flow. Accepted in Sci. China Math..
https://link.springer.com/article/10.1007%2Fs11425-017-9196-7
arXiv:1606.05395.

with H. Koch: Conserved energies for the one-dimensional Gross-Pitaevskii equation: small energy case.
https://arxiv.org/abs/1801.08386